# SDR P5CA2012030500019

- Difficulty date: February 22, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EA FASTENER HOLES WORN ON LT WING LEADING EDGE SKIN AT ILES 653.39.  (PERFORMED INTERNAL FLUSH PERMANENT REPAIR PER INSTRUCTIONS IN EO 4457A406 AND BOEING SR 1-2110443013 AND REPAIR AND DEVIATION RECORD RDR).
